# SDR ASAA2017071521385

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 37,447 hours, 10,903 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FORWARD RIGHT OVERHEAT LIGHT ILLUMINATED ON GROUND. GROUNDED - YES. SWITCHED RIGHT FORWARD WINDOW SENSOR TO THE SPARE SENSOR IAW FIM 30-41, TASK 812.  RIGHT FORWARD WINDOW HEAT DETECTION OPS CHECKED GOOD.
